# SDR DALA2019022701423

- Difficulty date: February 26, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 85,755 hours, 39,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 DOOR 3R WILL NOT ARM. CORRECTIVE ACTION: EXERCISED DOOR 3R. DOOR ARMS AND DISARMS NORMALLY. (5825720)
